Thomas Church
Thomas Church
Assistant Professor, Stanford University
Verified email at math.stanford.edu - Homepage
Title
Cited by
Cited by
Year
FI-modules and stability for representations of symmetric groups
T Church, JS Ellenberg, B Farb
Duke Mathematical Journal 164 (9), 1833-1910, 2015
312*2015
Representation theory and homological stability
T Church, B Farb
Advances in Mathematics 245, 250-314, 2013
1952013
FI-modules over Noetherian rings
T Church, JS Ellenberg, B Farb, R Nagpal
Geometry & Topology 18 (5), 2951-2984, 2014
165*2014
Homological stability for configuration spaces of manifolds
T Church
Inventiones mathematicae 188 (2), 465-504, 2012
1302012
Homology of FI-modules
T Church, J Ellenberg
Geometry & Topology 21 (4), 2373-2418, 2017
73*2017
Representation stability in cohomology and asymptotics for families of varieties over finite fields
T Church, JS Ellenberg, B Farb
Contemporary Mathematics 620, 1-54, 2014
722014
On cap sets and the group-theoretic approach to matrix multiplication
J Blasiak, T Church, H Cohn, JA Grochow, E Naslund, WF Sawin, ...
arXiv preprint arXiv:1605.06702, 2016
642016
Linear and quadratic ranges in representation stability
T Church, J Miller, R Nagpal, J Reinhold
Advances in Mathematics 333, 1-40, 2018
222018
Rotor-routing and spanning trees on planar graphs
M Chan, T Church, JA Grochow
International Mathematics Research Notices 2015 (11), 3225-3244, 2015
192015
A stability conjecture for the unstable cohomology of SL_n Z, mapping class groups, and Aut(F_n)
T Church, B Farb, A Putman
Contemporary Mathematics 620, 55–70, 2014
192014
Infinite generation of the kernels of the Magnus and Burau representations
T Church, B Farb
Algebraic & Geometric Topology 10, 837-851, 2010
192010
Generating the Johnson filtration
T Church, A Putman
Geometry & Topology 19 (4), 2217-2255, 2015
172015
On finite generation of the Johnson filtrations
T Church, M Ershov, A Putman
arXiv preprint arXiv:1711.04779, 2017
152017
The rational cohomology of the mapping class group vanishes in its virtual cohomological dimension
T Church, B Farb, A Putman
International Mathematics Research Notices 2012 (21), 5025-5030, 2011
142011
Orbits of curves under the Johnson kernel
T Church
American Journal of Mathematics 136, 943-994, 2014
132014
Some groups of mapping classes not realized by diffeomorphisms
M Bestvina, T Church, J Souto
Commentarii Mathematici Helvetici 88 (1), 205-220, 2013
13*2013
Parameterized Abel–Jacobi maps and abelian cycles in the Torelli group
T Church, B Farb
Journal of Topology 5 (1), 15-38, 2012
13*2012
The codimension-one cohomology of SLnℤ
T Church, A Putman
Geometry & Topology 21 (2), 999-1032, 2017
122017
Bounding the homology of FI-modules
T Church
arXiv preprint arXiv:1612.07803, 2016
92016
On the geometric nature of characteristic classes of surface bundles
T Church, B Farb, M Thibault
Journal of Topology 5 (3), 575-592, 2012
92012
The system can't perform the operation now. Try again later.
Articles 1–20